# SDR DALA2015121407602

- Difficulty date: December 11, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N936DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53461
- Aircraft time: 36,580 hours, 24,220 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT BORES INNER DIAMETER OF HORIZONTAL STABILIZER LT SIDE HINGE NR 1.  REPAIRED IAW ETI-90-15-105, REV 1 AND ERA 541536-14, REV O.
